RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 1(259), Pages 191–192 (Mi umn1779)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the non-denseness of fields of finite degree of non-robustness in the space of non-robust vector fields on closed two-dimensional manifolds

S. Kh. Aranson


Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:1, 231–232

Bibliographic databases:

MSC: 58D05, 37E30
Received: 10.04.1986

Citation: S. Kh. Aranson, “On the non-denseness of fields of finite degree of non-robustness in the space of non-robust vector fields on closed two-dimensional manifolds”, Uspekhi Mat. Nauk, 43:1(259) (1988), 191–192; Russian Math. Surveys, 43:1 (1988), 231–232

Citation in format AMSBIB
\Bibitem{Ara88}
\by S.~Kh.~Aranson
\paper On the non-denseness of fields of finite degree of non-robustness in the space of non-robust vector fields on closed two-dimensional manifolds
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 1(259)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn1779}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=937028}
\zmath{https://zbmath.org/?q=an:0667.58034|0649.58022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..231A}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 1
\pages 231--232
\crossref{https://doi.org/10.1070/RM1988v043n01ABEH001537}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R387100012}


Linking options:
  • http://mi.mathnet.ru/eng/umn1779
  • http://mi.mathnet.ru/eng/umn/v43/i1/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Aranson, E. Zhuzhoma, “Qualitative theory of flows on surfaces (A review)”, Journal of Mathematical Sciences (New York), 90:3 (1998), 2051  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:114
    Full text:42
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019